Asymptotic growth rate of stochastic max-plus systems that with a positive probability have a sunflower-like support

JW van der Woude, B Heidergott

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

3 Citations (Scopus)
Original languageUndefined/Unknown
Title of host publicationProceedings of the 8th International Workshop on Discrete Event Systems (WODES'06)
EditorsS Lafortune, F Lin, D Tilbury
Place of PublicationPiscataway
PublisherIEEE Society
Pages451-456
Number of pages6
ISBN (Print)1-4244-0053-8
Publication statusPublished - 2006
Event8th International Workshop on Discrete Event Systems, Ann Arbor, Michigan, USA - Piscataway
Duration: 10 Jul 200612 Jul 2006

Publication series

Name
PublisherIEEE

Conference

Conference8th International Workshop on Discrete Event Systems, Ann Arbor, Michigan, USA
Period10/07/0612/07/06

Keywords

  • Conf.proc. > 3 pag

Cite this

van der Woude, JW., & Heidergott, B. (2006). Asymptotic growth rate of stochastic max-plus systems that with a positive probability have a sunflower-like support. In S. Lafortune, F. Lin, & D. Tilbury (Eds.), Proceedings of the 8th International Workshop on Discrete Event Systems (WODES'06) (pp. 451-456). IEEE Society.